Tohoku Mathematical Journal

On the differential geometry of tangent bundles of Riemannian manifolds, II

Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 2 (1962), 146-155.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244169

Digital Object Identifier
doi:10.2748/tmj/1178244169

Mathematical Reviews number (MathSciNet)
MR0145456

Zentralblatt MATH identifier
0109.40505

Subjects
Primary: 53.72

Citation

Sasaki, Shigeo. On the differential geometry of tangent bundles of Riemannian manifolds, II. Tohoku Math. J. (2) 14 (1962), no. 2, 146--155. doi:10.2748/tmj/1178244169. https://projecteuclid.org/euclid.tmj/1178244169


Export citation

See also

  • Original Paper: Shigeo Sasaki. On the differential geometry of tangent bundles of Riemannian manifolds. Tohoku Math. J., Volume 10, Number 3 (1958), pp. 338-354.